# SDR AALA202401249525

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 38,790 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT 2L DOOR FELL OFF. REMOVED AND REPLACED 2L DOOR EMERGENCY EXIT LIGHT ASSEMBLY. PER AMM 33-51-00. OPERATIONAL CHECK GOOD.
